RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 10, Pages 1421–1425 (Mi de10022)  

This article is cited in 7 scientific papers (total in 8 papers)

Partial Differential Equations

Long-time asymptotics of an initial-boundary value problem for the two-dimensional Sobolev equation

L. V. Perova, Yu. D. Pletner, A. G. Sveshnikov, M. O. Korpusov

Lomonosov Moscow State University

Full text: PDF file (749 kB)

English version:
Differential Equations, 1999, 35:10, 1443–1447

Bibliographic databases:
UDC: 517.958:532.5
Received: 14.10.1997

Citation: L. V. Perova, Yu. D. Pletner, A. G. Sveshnikov, M. O. Korpusov, “Long-time asymptotics of an initial-boundary value problem for the two-dimensional Sobolev equation”, Differ. Uravn., 35:10 (1999), 1421–1425; Differ. Equ., 35:10 (1999), 1443–1447

Citation in format AMSBIB
\Bibitem{PerPleSve99}
\by L.~V.~Perova, Yu.~D.~Pletner, A.~G.~Sveshnikov, M.~O.~Korpusov
\paper Long-time asymptotics of an initial-boundary value problem for the two-dimensional Sobolev equation
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 10
\pages 1421--1425
\mathnet{http://mi.mathnet.ru/de10022}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1757722}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 10
\pages 1443--1447


Linking options:
  • http://mi.mathnet.ru/eng/de10022
  • http://mi.mathnet.ru/eng/de/v35/i10/p1421

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. “The 75th birthday of Aleksei Georgievich Sveshnikov”, Comput. Math. Math. Phys., 40:4 (2000), 475–477  mathnet  mathscinet  zmath
    2. A. B. Alshin, L. V. Perova, “Oscillations in stratified rotating fluid induced by a wave traveling along the inclined bottom”, Comput. Math. Math. Phys., 40:3 (2000), 450–459  mathnet  mathscinet  zmath
    3. L. V. Perova, Yu. D. Pletner, A. G. Sveshnikov, “Oscillations in rotating stratified fluid excited by a plane traveling wave at the bottom”, Comput. Math. Math. Phys., 40:1 (2000), 131–138  mathnet  mathscinet  zmath
    4. L. V. Perova, “On propagation of disturbances produced by a wave traveling over an inclined bottom in a rotating stratified fluid”, Comput. Math. Math. Phys., 44:1 (2004), 167–172  mathnet  mathscinet  zmath
    5. L. V. Perova, “Oscillations of semi-infinite stratified fluid with its free surface excited by moving sources”, Comput. Math. Math. Phys., 45:6 (2005), 1068–1085  mathnet  mathscinet  zmath
    6. L. V. Perova, “On oscillations of a semi-infinite rotating liquid with its free surface excited by moving sources”, Comput. Math. Math. Phys., 46:5 (2006), 891–906  mathnet  crossref  mathscinet
    7. L. V. Perova, “Propagation of perturbations in a two-layer rotating fluid with an interface excited by moving sources”, Comput. Math. Math. Phys., 49:7 (2009), 1175–1196  mathnet  crossref  isi
    8. L. V. Perova, A. G. Sveshnikov, “Propagation of perturbations in fluids excited by moving sources”, Comput. Math. Math. Phys., 50:12 (2010), 2109–2117  mathnet  crossref  adsnasa
  • Number of views:
    This page:85
    Full text:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019